Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the uniqueness of solutions to hyperbolic boundary value problems


Author: C. C. Travis
Journal: Trans. Amer. Math. Soc. 216 (1976), 327-336
MSC: Primary 35L20
MathSciNet review: 0390511
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The paper is concerned with the uniqueness of solutions to non-well-posed hyperbolic boundary value problems. Both regular and singular boundary value problems are considered. For the singular problem a class of boundary conditions is considered that has not appeared in the literature before in connection with this problem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35L20

Retrieve articles in all journals with MSC: 35L20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1976-0390511-0
Keywords: Non-well-posed, singular hyperbolic equation, limit point, limit circle
Article copyright: © Copyright 1976 American Mathematical Society